# SDR P5CA9900049

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fastener
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON L/E FIXED PANEL FOUND 6 SHEARED FASTENERS.  REPAIRED PER SRM 51-30-20.
